# SDR UIEA2020100732157

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,826 hours, 23,525 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Part serial: 22521
- Condition: Damaged
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VHF COMM COAX CABLE SYSTEM INSP "VSWR FAIL".  REMOVED AND REPLACED RT VHF COMM ANTENNA M246, PER AMM 23-12-03.  VHF COMM SYSTEM TEST PASS, PER AMM 23-12-00/705.  P/N OFF DMC50-17 S/N 22521 S/N ON 11626.
